Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Fractional integrals on weighted $ H\sp p$ spaces


Authors: Angel E. Gatto, Cristian E. Gutiérrez and Richard L. Wheeden
Journal: Trans. Amer. Math. Soc. 289 (1985), 575-589
MSC: Primary 42B30; Secondary 31B15, 46E35, 46F10
DOI: https://doi.org/10.1090/S0002-9947-1985-0784004-1
MathSciNet review: 784004
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize the pairs of doubling weights $ (u,v)$ on $ {R^n}$ such that

$\displaystyle \parallel {I_\alpha }f{\parallel _{H_u^q}} \leq c\parallel f{\parallel _{H_v^p}}, \quad 0 < p < q < \infty $

, where $ {I_\alpha },\alpha > 0$, is the fractional integral operator. We also consider the behavior of an associated maximal function. Applications of the results to Sobolev inequalities in weighted $ {L^p}$ spaces are given.

References [Enhancements On Off] (What's this?)

  • [1] E. Adams, On weighted norm inequalities for the Riesz transforms of functions with vanishing moments, Studia Math. (to appear). MR 766709 (86d:42015)
  • [2] -, On the identification of weighted Hardy spaces, Indiana Univ. Math. J. 32 (1983), 477-489. MR 703279 (85g:42024)
  • [3] L. Caffarelli, R. Kohn and L. Nirenberg, First order interpolation inequalities with weights, Compositio Math. 53 (1984), 259-275. MR 768824 (86c:46028)
  • [4] A. P. Calderón and A. Zygmund, Local properties of solutions of elliptic partial differential equations, Studia Math. 20 (1961), 171-225. MR 0136849 (25:310)
  • [5] C. L. Fefferman and E. M. Stein, Some maximal inequalities, Amer. J. Math. 93 (1971), 107-115. MR 0284802 (44:2026)
  • [6] I. M. Gel'fand and G. E. Shilov, Generalized functions, Academic Press, New York, 1968. MR 0230128 (37:5693)
  • [7] L. I. Hedberg, On certain convolution inequalities, Proc. Amer. Math. Soc. 36 (1972), 505-510. MR 0312232 (47:794)
  • [8] J.-O. Strömberg and A. Torchinsky, Weighted Hardy spaces (to appear).
  • [9] J-O. Strömberg and R. L. Wheeden, Relations between $ H_u^p$ and $ L_u^p$ with polynomial weights, Trans. Amer. Math. Soc. 270 (1982), 439-467.
  • [10] -, Fractional integrals on weighted $ {H^p}$ and $ {L^p}$ spaces, Trans. Amer. Math. Soc. 287 (1985), 293-321. MR 766221 (86f:42016)
  • [11] G. V. Welland, Weighted norm inequalities for fractional integrals, Proc. Amer. Math. Soc. 51 (1975), 143-148. MR 0369641 (51:5873)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B30, 31B15, 46E35, 46F10

Retrieve articles in all journals with MSC: 42B30, 31B15, 46E35, 46F10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1985-0784004-1
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society